MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PROTRUSIO CAGE 52OD X 49ID R; MISCELLANEOUS JOINT IMPLANTS : HIP ACETABULAR CAGES

DEPUY ORTHOPAEDICS INC US PROTRUSIO CAGE 52OD X 49ID R; MISCELLANEOUS JOINT IMPLANTS : HIP ACETABULAR CAGES
Catalog Number 101171000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
It was reported that he protrusio cage broke and was removed.Due to significant bone loss, all components were removed and girdle stone was performed.It was also reported that there was loosening at bone to implant interface but it was not indicated which component was loose.Doi: (b)(6) 2016; dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: 685359.Device history batch: null.Device history review: no anomalies or deviations were found during the review.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
PROTRUSIO CAGE 52OD X 49ID R
Common Device Name
MISCELLANEOUS JOINT IMPLANTS : HIP ACETABULAR CAGES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8351234
Report Number1818910-2019-85085
Device Sequence Number16194755
Product Code JDJ
UDI-Device Identifier10603295000532
UDI-Public10603295000532
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101171000
Device Lot Number685359
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/08/2019
03/08/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/22/2019
03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR